Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


A new lower bound for odd perfect numbers

Authors: Richard P. Brent and Graeme L. Cohen
Journal: Math. Comp. 53 (1989), 431-437, S7
MSC: Primary 11A25; Secondary 11Y05, 11Y70
MathSciNet review: 968150
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We describe an algorithm for proving that there is no odd perfect number less than a given bound K (or finding such a number if one exists). A program implementing the algorithm has been run successfully with $ K = {10^{160}}$, with an elliptic curve method used for the vast number of factorizations required.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 11A25, 11Y05, 11Y70

Retrieve articles in all journals with MSC: 11A25, 11Y05, 11Y70

Additional Information

PII: S 0025-5718(1989)0968150-2
Article copyright: © Copyright 1989 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia